# SDR SWAA2025022698774

- Difficulty date: February 23, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N8707P
- Make and model: Boeing 737-8
- Aircraft serial: 36929
- Aircraft time: 16,759 hours, 8,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SMALL AREA WITH EVIDENCE OF CORROSION AT AFT CARGO LEFT SIDE SIDEPLATE-SUPORT ZEE AT STA 747+10<[01] REMOVED DAMAGE AS SHOWN IN ALLOWABLE DAMAGE LIMITS; PER SRM 53-00-53-1A-2. FIGURE 103/ALLOWABLE DAMAGE 2; DETAILS A;B;C;D AND E. DAMAGE WITHOUT LIMITS REQUIRES FURTHER REPAIR.;[02] CUT AND REMOVED THE DAMAGED PART OF THE SIDEPLATE; LAYOUT PARTS PER SRM 53-00-53-2R-5. 4.B.;[03] CONTINUED REPAIR OF SPLICE SIDEPLATE LAYOUT OF DOUBLER LAYOUT. CLEANED; PREP; ALODINE; AND PRIMED SPLICED SIDEPLATES. INSTALLED FASTENERS IN DOUBLER OF (WHERE EXISTING CORROSION WAS PRESENT) SPLICED SECTION ALONG STA 747 -/+10. REF. SRM 53-00-53-2R-5 & SRM 53-00-53-2R-6.;[04] INSTALLED THE SPLICE SIDEPLATE AND FINISH THE REPAIR ON AFT CARGO  STA 747 -/+ 10 REF. SRM 53-00-53-2R-5 &  SRM 53-00-53-2R-6.
